# SDR R61A20100510

- Difficulty date: October 29, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N161HL
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000154
- Aircraft time: 5,342 hours, 2,489 cycles
- System (JASC): 5240 · Service Doors
- Part: Retainer
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED R-1 DOOR WAS DIFFICULT TO CLOSE.  MAINTENANCE TROUBLESHOT PER EMB AMM AND FOUND THE ISSUE TO BE DUE TO THE R1 DOOR SEAL RETAINER, AND RECEIVED ETD2010-190/10042 FOR 250FC.
